Re: [MOL] Re: Liz/Side Effects/Lillian [02898] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Re: Liz/Side Effects/Lillian



Oh no. Not that. I have enough trouble holding the line on weight gain. I
don't want to crave sweets, but I think radiation may have the same effect.
I know I have more interest in sweets than normal. I try to satisfy it with
fresh fruit. Wish me luck.
Liz P.

>I gained a lot of weight on Chemo.  I craved diary queens.  Now three
>years later I'm alive but fat! LOL
>-----Original Message-----
>From: DonnaBind@aol.com <DonnaBind@aol.com>
>To: mol-cancer@lists.meds.com <mol-cancer@lists.meds.com>
>Date: Saturday, August 29, 1998 7:09 AM
>Subject: Re: [MOL] Re: Liz/Side Effects/Lillian
>
>


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------